# SDR RAIA201407040002

- Difficulty date: July 4, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N854HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145408
- Aircraft time: 26,604 hours, 20,905 cycles
- System (JASC): 5751 · Ailerons
- Part: Bonding Strap
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER AND LOWER AILERON SHROUD BONDING STRAPS ARE CORRODED.  MAINTENANCE REPLACED BONDING STRAPS, OPS CHECK GOOD.
